# SDR AALA20011246

- Difficulty date: June 13, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 2900 · Hydraulic Power System
- Part: Pump
- Part number: MX2220
- Part serial: 623339
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA-DTW - FLT 926 - SHORTLY AFTER TAKEOFF, DETECTED A HYDRAULIC LOW LEVEL LIGHT ILLUMINATE.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 HYDRAULIC PUMP.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
